A theory of radon measures on locally compact spaces

R. E. Edwards Birkbeck College, University of London

TBD mathscidoc:1701.331066

Acta Mathematica, 89, (1), 133-164, 1953.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 2856 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{r.1953a,
  title={A theory of radon measures on locally compact spaces},
  author={R. E. Edwards},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137205549775},
  booktitle={Acta Mathematica},
  volume={89},
  number={1},
  pages={133-164},
  year={1953},
}
R. E. Edwards. A theory of radon measures on locally compact spaces. 1953. Vol. 89. In Acta Mathematica. pp.133-164. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137205549775.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved